MathSciNet Relay Station
MathSciNet bibliographic data
MR296012 10A40 (05A10)
Dumont, Dominique Sur une conjecture de Gandhi concernant les nombres de Genocchi. (French) Discrete Math. 1 (1972), no. 4, 321–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement